Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: An Introduction to Linear Difference Equations. by Paul M. Batchelder

Reviewed Work: An Introduction to Linear Difference Equations. by Paul M. Batchelder
Review by: R. D. Carmichael
The American Mathematical Monthly
Vol. 36, No. 4 (Apr., 1929), pp. 225-227
DOI: 10.2307/2299304
Stable URL: http://www.jstor.org/stable/2299304
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227